# SDR RAIA00304109

- Difficulty date: April 8, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- Aircraft time: 10,639 hours, 9,499 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PIT- LANDING GEAR WILL NOT RETRACT.  MAINTENANCE ADJUSTED NLG WOW SWITCHES, OPS CK GOOD.
